MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, INC. ENDOPATH XCEL; LAPAROSCOPE, GENERAL PLASTIC SURGERY

ETHICON ENDO-SURGERY, INC. ENDOPATH XCEL; LAPAROSCOPE, GENERAL PLASTIC SURGERY
Model Number H12LP
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
Middle aged female undergoing procedure: examination under anesthesia, operative laparoscopy, lysis of adhesions, unilateral salpingo-oophorectomy, hysterectomy and cystoscopy.During procedure, a gray button/cap popped of the device.

Brand Name
ENDOPATH XCEL
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, INC.
4545 creek road
cincinnati OH 45242
MDR Report Key9763455
Report Number9763455
Device Sequence Number19534777
Product Code GCJ
UDI-Device Identifier10705036002017
UDI-Public(01)10705036002017
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/20/2020
Report Date (Section F) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH12LP
Device Catalogue NumberH12LP
Device Lot Number(17)241231(10)U4010X
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/27/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight52
Date Report Sent to FDA02/20/2020